American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35B45) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Junping Wang and Xiu Ye. A weak Galerkin mixed finite element method for second order elliptic problems. Math. Comp. 83 (2014) 2101-2126.
Abstract, references, and article information
View Article: PDF

[2] Yoshitaka Watanabe, Takehiko Kinoshita and Mitsuhiro T. Nakao. A posteriori estimates of inverse operators for boundary value problems in linear elliptic partial differential equations. Math. Comp. 82 (2013) 1543-1557.
Abstract, references, and article information
View Article: PDF

[3] Hongsen Chen. Pointwise error estimates of the local discontinuous Galerkin method for a second order elliptic problem. Math. Comp. 74 (2005) 1097-1116. MR 2136995.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] S. H. Chou. Analysis and convergence of a covolume method for the generalized Stokes problem. Math. Comp. 66 (1997) 85-104. MR 1372003.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Eugene O’Riordan and Martin Stynes. A globally uniformly convergent finite element method for a singularly perturbed elliptic problem in two dimensions . Math. Comp. 57 (1991) 47-62. MR 1079029.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1